# SDR SIMA201002204

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 18,432 hours, 13,960 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 67053110521
- Condition: Corroded
- Location: Fuselage
- Part time: 18,432 hours, 13,960 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT WEB CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED SERVICEABLE LEFT LOWER BULKHEAD WEB IAW AE EO CR-53MR-174.  THE AIRCRAFT WAS RETURNED TO SERVICE.
